# SDR ASOA2014091611227

- Difficulty date: August 19, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 25,513 hours, 18,057 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHEMENT OF SB FOUND RT BULKHEAD LOWER WEB BS 280 CORRODED.   BLENDED CORROSION DAMAGE IAW SRM 51-21-06-001-001-A01 DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-11-10-201-003-A01.  COMPLIED WITH REO 670-53-11-594.  LOCATED & DRILLED UP HOLES IN STRAP & WEB IAW REO 670-53-11-594.  MAJOR REPAIR.
